MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CHEM8+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT CHEM8+ CARTRIDGE
Catalog Number 600-9005-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On 08-mar-2024, abbott point of care (apoc) was contacted by a customer regarding i-stat chem8+ cartridge that yielded a discrepant potassium result on a patient.There was no additional patient information at the time of this report.Return product is available for investigation.Method date tested result(mmol/l) sample i-stat (b)(6) 2024 23:00 6.0, a; i-stat (b)(6) 2024 ni 7.7, a; catalyst (b)(6) 2024 ni >10, a.Customer reported that the patient at this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggested that product was not performing within the variability.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 15-apr-2024.A review of the device history record (dhr) confirmed the cartridge lot met finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.An, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been determined for chem8+ cartridge lot h23287.
 
Event or Problem Description
Na.

Brand Name
I-STAT CHEM8+ CARTRIDGE
Common Device Name
CHEM8+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
185 corkstown road
princeton, NJ K2H 8-V4
CA   K2H 8V4
6136123525
MDR Report Key18934573
Report Number2245578-2024-00057
Device Sequence Number18482714
Product Code JGS
UDI-Device Identifier10054749001917
UDI-Public10054749001917
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K053110NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2024
Device Catalogue Number600-9005-25
Device Lot NumberH23287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown